Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JohnSmith117

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About JohnSmith117

  • Rank
    New Member
  1. Awe im so sorry to hear this. How do you cope? And does that mean this tinnitus isn't from damage to the ear hairs?
  2. I hope mine isn't either but the timing is too coincidental. Has anyone had their ringing subside? I'm super afraid I did some permanent damage after 4 days
  3. What did they say the treatment would be if accutane caused the tinnitus? And by what mechanism do they suspect it affects the nerve? I'm glad to hear it went away.
  4. So I stared accutane last week. 20mg a day. I stopped after 4 days as my joints were aching already and my ears were ringing for a couple mins. 2 days after I stopped my ears began ringing constantly, it's that and/or a buzzing sound 24/7. I had amoxicillin recently for an infection but was told there was no interaction concerns. A few questions. What at is causing the ringing? I took only 80mg total. Might it subside? Anyone with similar experiences?
×